Texas, 2019Excessive Heat and Heat in Texas, June 19 to 22, 2019
June 19 to 22, 2019 · NWS FWD · 44 events in 43 counties and zones
The first Heat Advisory of the summer was issued for the Wednesday through Friday (June 19-21) time frame for a good portion of North and Central Texas. Seasonably hot conditions continued into the weekend.
Every event with a place to put it; 44 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 2
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 44
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The first Heat Advisory of the summer was issued for the Wednesday through Friday (June 19-21) time frame for a good portion of North and Central Texas. Seasonably hot conditions continued into the weekend. Unfortunately 2 heat-related fatalities occurred, both young children.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 18, 11:02 PM CST, 58 minutes earlier.
Area forecast discussion, Jun 18, 11:02 PM CST, 58 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1202 AM CDT Wed Jun 19 2019
.AVIATION...
/06Z TAFs/
Turbulent zonal flow will maintain periodic thunderstorm chances.
Aided by an impulse embedded in this flow, convection proliferated
along a West Texas dryline, then made steady progress east during
the evening. The westerly upper flow and advancing outflows will
maintain this forward motion during the early morning hours.
Although the activity in western portions of North Texas are
outflow-dominant and the available instability will steadily
diminish as these convective elements attempt to approach the I-35
corridor. While this activity may reach the Metroplex TAF sites,
a decline in intensity is expected, and any remaining
thunderstorms would impact the Metroplex during the nocturnal
minimum for airport operations.
A brief wind shift to the northwest may occur, but the convective
activity early this morning is unlikely to have any lasting
impact on the winds. A more significant player for our
thunderstorm potential Wednesday afternoon/evening will be an
approaching cold front. While the convective activity along the
boundary may affect the I-35 corridor late in the day, a permanent
wind shift is unlikely.
25
&&
.SHORT TERM... /Issued 334 PM CDT Tue Jun 18 2019/
Difficult forecast tonight into tomorrow morning related to
convection...both in timing and location. The GFS tends to be the
most bullish in developing storms out in W TX this evening and
maintaining them somewhat as they move towards the Metroplex
around midnight tonight. Several of the meso models hint at the
same scenario, but differ widely on location and timing...as well
as intensity of what's able to make it's way towards the I-35
corridor. Nonetheless, the best potential for any severe storms,
which would mainly be a damaging wind and hail threat, will remain
over our NW counties late this evening. As the remaining storms
approach the metroplex and in areas along and south of I-20, they
should be dissipating due to more stable air in place.
The other factor for early Wednesday morning that we'll have to
keep an eye on is the complex expected to develop over OK later
tonight. As these storms shift east and slowly southward, we could
see a few remaining storms make their way into the Red River
Valley, generally east of Sherman, early tomorrow morning. Don't
think we'll have to worry about any severe weather with these in
the early morning, but will definitely be a key factor for storms
the rest of the day.
&&
.LONG TERM... /Issued 334 PM CDT Tue Jun 18 2019/
/Wednesday and beyond/
Summary: Unsettled weather will continue in the long term
forecast. There will be a risk for severe weather Wednesday
afternoon and evening, and there remains uncertainty on the
location of thunderstorm development. A day of rain-free weather
is expected on Thursday and most of Friday, but low storm chances
will return this weekend and early next week. Heat will also be a
concern on Wednesday and Thursday.
There may be a few lingering showers and isolated storms across
parts of the region Wednesday morning, but an overall downward
trend is expected through mid morning. Across the Central Plains,
another cluster of thunderstorms associated with a shortwave will
continue to track southeastward. This will send a weak cold
front/outflow boundary south towards North Texas during the day,
and will be an area of focus for thunderstorm development
Wednesday afternoon and evening. As the boundary approaches during
the day, warm and humid conditions are expected across the
region. Afternoon temperatures will be in the 90s and dewpoints
will approach the low to mid 70s. Heat index values across the
region may be near or above the century mark. Decided to hold off
on issuing a Heat Advisory for several reasons: (1) possible cloud
cover from overnight convection, (2) how far south the boundary
tracks, and (3) if thunderstorms develop earlier, cloud cover may
keep high temperatures below the forecast.
In regards to the severe weather potential for Wednesday
afternoon and evening, there remains uncertainty on exactly where
thunderstorms will initially develop. This will be highly
dependent on the overnight convection and the location of the
southward moving boundary. While most guidance keeps the boundary
across North Texas, mainly near the DFW Metroplex and areas
northeast, overnight convection may push the initiating boundary
further south towards Central Texas. Regardless, the environment
across North and Central Texas will be favorable for severe
weather, with surface based CAPE upwards of 3500 J/kg, little to
no CIN, EBWD values upwards of 30-40 knots, and steep mid level
lapse rates upwards of 7.5 C/km. This would support a discrete
supercellular mode along the boundary initially, with all modes of
severe weather possible. Modest mid level flow and dry air
entrainment would support a strong cold pool/outflow boundary from
these cells, which could support additional thunderstorm
development. There is a possibility the discrete cells may
organize into a cluster of thunderstorms, and this would result in
primarily a damaging wind and large hail threat. Given the
uncertainty, all of North and Central Texas should stay weather
aware and be prepared.
Thursday will feature rain-free, hot, and humid conditions across
the region, and areas mainly west of I-35 may approach the
century mark. Heat index values may reach Heat Advisory criteria,
and we'll continue to monitor whether an advisory is necessary.
Dryline convection across the west may approach the far western
counties Friday afternoon/evening, and continued a mention of low
PoPs to account for this. Unsettled weather is expected through
the weekend as a few disturbances track eastward. Most of the
scattered activity is expected to be diurnally driven through the
weekend. There will be better storm chances on Sunday as a
shortwave moves across the Central Plains. We'll continue to
monitor in the coming days.
Garcia
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 75 95 75 97 77 / 40 30 30 5 10
Waco 75 95 77 99 77 / 20 20 20 5 5
Paris 71 87 71 91 75 / 40 50 50 5 10
Denton 73 94 72 97 76 / 40 20 30 5 10
McKinney 74 93 73 95 76 / 40 30 40 5 10
Dallas 76 96 75 97 77 / 40 30 30 5 10
Terrell 74 93 75 97 76 / 30 40 40 5 10
Corsicana 74 93 75 95 75 / 20 20 30 5 5
Temple 74 96 77 98 76 / 10 20 10 0 5
Mineral Wells 70 95 71 99 74 / 40 20 20 5 10
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
25/30
Hazardous weather outlook, Jun 18, 9:04 PM CST, 2 hours 56 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Fort Worth TX
1004 PM CDT Tue Jun 18 2019
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-200315-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1004 PM CDT Tue Jun 18 2019
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...Tonight.
There will be a risk for thunderstorms tonight, mainly along and
north of a Temple to Palestine line. There is a low severe threat
this evening, mainly across the far northwestern counties. The main
threats would damaging wind and hail.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Additional thunderstorms are possible Wednesday. Given strong
instability in place during this time, a threat for severe weather
will exist...with the greatest severe risk Wednesday afternoon and
evening. Initial discrete thunderstorms may develop, and all modes of
severe weather are possible. Into the evening hours, damaging winds
will be the main hazard, with hail possible as well. Heavy rain may
also result in flooding.
Hot conditions are expected on Wednesday and Thursday...especially
across Central Texas. Heat index values on these days may climb to
near or just above 105 degrees.
After a break in storm chances on Friday, more scattered
thunderstorms are possible over the upcoming weekend.
.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested tonight along and north
of a line from Graham to Decatur.
In the hours before
Special weather statement, Jun 18, 9:42 PM CST, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1042 PM CDT Tue Jun 18 2019
TXZ100-190415-
Young TX-
1042 PM CDT Tue Jun 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL YOUNG COUNTY UNTIL 1115
PM CDT...
At 1042 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles southeast of Elbert, or 14 miles west of Graham, moving east at
25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Graham and Newcastle.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central Texas.
LAT...LON 3303 9890 3321 9892 3328 9858 3302 9856
TIME...MOT...LOC 0342Z 264DEG 23KT 3313 9883
30
Special weather statement, Jun 18, 11:50 PM CST, 10 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1250 AM CDT Wed Jun 19 2019
TXZ100-101-116-190630-
Palo Pinto TX-Young TX-Jack TX-
1250 AM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN YOUNG...JACK AND NORTHERN
PALO PINTO COUNTIES UNTIL 130 AM CDT...
At 1249 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southeast of Windthorst to near Bryson
to 6 miles south of Graham. Movement was east at 35 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Graham, Jacksboro, Graford, Bryson and Newport.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central Texas.
LAT...LON 3339 9859 3340 9842 3347 9842 3347 9798
3344 9798 3343 9792 3302 9792 3300 9795
3300 9805 3292 9806 3283 9819 3302 9879
TIME...MOT...LOC 0549Z 291DEG 31KT 3346 9828 3319 9842 3300 9861
BainExcessive Heat, Young
- When
- June 19, 12:00 AM CST to June 20, 6:00 PM CST
- Where
- Young forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Young County during the afternoons of June 19 through June 20, 2019.
Excessive Heat, Anderson
- When
- June 19, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Anderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Anderson County during the afternoons of June 19 through June 21, 2019.
Excessive Heat, Henderson
- When
- June 19, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Henderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Henderson County during the afternoons of June 19 through June 21, 2019.
Excessive Heat, Navarro
- When
- June 19, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Navarro forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Navarro County during the afternoons of June 19 through June 21, 2019.
Excessive Heat, Lampasas
- When
- June 19, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Lampasas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Lampasas County during the afternoons of June 19 through June 21, 2019.
Excessive Heat, Coryell
- When
- June 19, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Coryell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Coryell County during the afternoons of June 19 through June 21, 2019.
Excessive Heat, McLennan
- When
- June 19, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- McLennan forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Mclennan County during the afternoons of June 19 through June 21, 2019.
Excessive Heat, Bell
- When
- June 19, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Bell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Bell County during the afternoons of June 19 through June 21, 2019.
Excessive Heat, Limestone
- When
- June 19, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Limestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Limestone County during the afternoons of June 19 through June 21, 2019.
Excessive Heat, Freestone
- When
- June 19, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Freestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -96.149 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Freestone County during the afternoons of June 19 through June 21, 2019.
Excessive Heat, Falls
- When
- June 19, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Falls forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Falls County during the afternoons of June 19 through June 21, 2019.
Excessive Heat, Milam
- When
- June 19, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Milam forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Milam County during the afternoons of June 19 through June 21, 2019.
Excessive Heat, Robertson
- When
- June 19, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Robertson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Robertson County during the afternoons of June 19 through June 21, 2019.
Excessive Heat, Leon
- When
- June 19, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Leon forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Leon County during the afternoons of June 19 through June 21, 2019.
Excessive Heat, Montague
- When
- June 19, 3:00 PM CST to June 20, 6:00 PM CST
- Where
- Montague forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Montague County during the afternoons of June 19 through June 20, 2019.
Excessive Heat, Jack
- When
- June 19, 3:00 PM CST to June 20, 6:00 PM CST
- Where
- Jack forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Jack County during the afternoons of June 19 through June 20, 2019.
Excessive Heat, Stephens
- When
- June 19, 3:00 PM CST to June 20, 6:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Stephens County during the afternoons of June 19 through June 20, 2019.
Excessive Heat, Eastland
- When
- June 19, 3:00 PM CST to June 20, 6:00 PM CST
- Where
- Eastland forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Eastland County during the afternoons of June 19 through June 20, 2019.
Excessive Heat, Erath
- When
- June 19, 3:00 PM CST to June 20, 6:00 PM CST
- Where
- Erath forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Erath County during the afternoons of June 19 through June 20.
Excessive Heat, Hamilton
- When
- June 19, 3:00 PM CST to June 20, 6:00 PM CST
- Where
- Hamilton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -98.111 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Hamilton County during the afternoons of June 19 through June 20.
Excessive Heat, Mills
- When
- June 19, 3:00 PM CST to June 20, 6:00 PM CST
- Where
- Mills forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.495, -98.595 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Mills County during the afternoons of June 19 through June 20.
Excessive Heat, Comanche
- When
- June 19, 3:00 PM CST to June 20, 6:00 PM CST
- Where
- Comanche forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.948, -98.558 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Comanche County during the afternoons of June 19 through June 20.
Excessive Heat, Van Zandt
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Van Zandt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Van Zandt County during the afternoons of June 20 through June 21, 2019.
Excessive Heat, Rains
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Rains forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Rains County during the afternoons of June 20 through June 21, 2019.
Excessive Heat, Hunt
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Hunt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Hunt County during the afternoons of June 20 through June 21, 2019.
Excessive Heat, Fannin
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Fannin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Fannin County during the afternoons of June 20 through June 21, 2019.
Excessive Heat, Grayson
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Grayson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Grayson County during the afternoons of June 20 through June 21, 2019.
Excessive Heat, Cooke
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Cooke forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.639, -97.213 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Cooke County during the afternoons of June 20 through June 21, 2019.
Excessive Heat, Wise
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Wise forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.216, -97.654 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Wise County during the afternoons of June 20 through June 21, 2019.
Excessive Heat, Denton
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Denton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Denton County during the afternoons of June 20 through June 21, 2019.
Excessive Heat, Collin
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Collin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Collin County during the afternoons of June 20 through June 21, 2019.
Excessive Heat, Palo Pinto
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Palo Pinto forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Palo Pinto County during the afternoons of June 20 through June 21, 2019.
Excessive Heat, Parker
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Parker forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Parker County during the afternoons of June 20 through June 21, 2019.
Excessive Heat, Tarrant
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Tarrant forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Tarrant County during the afternoons of June 20 through June 21, 2019.
Excessive Heat, Dallas
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Dallas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Dallas County during the afternoons of June 20 through June 21, 2019.
Excessive Heat, Rockwall
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Rockwall forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.898, -96.408 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Rockwall County during the afternoons of June 20 through June 21, 2019.
Excessive Heat, Kaufman
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Kaufman forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Kaufman County during the afternoons of June 20 through June 21, 2019.
Excessive Heat, Hood
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Hood forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Hood County during the afternoons of June 20 through June 21, 2019.
Excessive Heat, Somervell
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Somervell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Somerville County during the afternoons of June 20 through June 21, 2019.
Excessive Heat, Johnson
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Johnson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Johnson County during the afternoons of June 20 through June 21, 2019.
Excessive Heat, Ellis
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Ellis forecast zone
- Deaths
- 1 direct, 0 indirect
- Reported by
- Official NWS Observations
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Ellis County during the afternoons of June 20 through June 21, 2019. The medical examiner determined that an 11-month old girl died of hyperthermia after being left in a hot car in the city of Bardwell, TX on the afternoon of the 21st.
Excessive Heat, Bosque
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Bosque forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Bosque County during the afternoons of June 20 through June 21, 2019.
Excessive Heat, Hill
- When
- June 20, 3:00 PM CST to June 21, 6:00 PM CST
- Where
- Hill forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
Heat indices between 105 and 110 degrees occurred across Hill County during the afternoons of June 20 through June 21, 2019.
Heat, Denton
- When
- June 22, 4:45 PM CST
- Where
- Denton forecast zone
- Deaths
- 1 direct, 0 indirect
- Reported by
- Broadcast Media
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
The medical examiner determined that a 4 year old boy died of hyperthermia after being found unresponsive in a hot car in the city of Providence Village, TX.
- Excessive Heat
- Heat at or above the local excessive heat warning criteria, or heat that caused deaths.
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Mississippi, June 19 to 20, 20191 death · $2.7 million · 83 kt wind · 34 events
- Tornado and Damaging Winds in Louisiana, June 19 to 20, 2019$350,000 · EF2 · 16 events
- Flash Flooding and Hail in Texas, June 19 to 20, 2019$350,000 · 2.75 in hail · 53 events
- Tornado and Hail in Tennessee, June 19 to 20, 2019$204,000 · EF0 · 51 events
- Hail and Damaging Winds in Arkansas, June 19, 2019$375,000 · 5 in hail · 37 events
- Damaging Winds in Arkansas, June 19, 2019$315,000 · 70 kt wind · 4 events
- Tornado and Hail in Oklahoma, June 19, 2019$50,000 · EF1 · 5 events
- Flood and Hail in Missouri, June 19, 2019$111,000 · 1.5 in hail · 10 events
- Tornadoes and Flash Flood in Illinois, June 19 to 20, 2019$120,000 · EF0 · 4 events
- Flash Flooding and Flood in Indiana, June 19, 2019$101,000 · 3 events
- Flash Flood and Flood in Ohio, June 19 to 21, 2019$100,000 · 2 events
- Flash Flooding in New York, June 19, 2019$39,000 · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 840722, 840686, 840687, 840709, 840710, 840711, 840712, 840713, 840714, 840715, 840717, 840718, 840719, 840720, 840721, 840723, 840724, 840888, 840903, 840905, 840907, 840909, 840688, 840689, 840690, 840691, 840692, 840693, 840694, 840695, 840696, 840697, 840698, 840699, 840700, 840701, 840702, 840703, 840704, 840705, and more.